# SDR DALA2024022602597

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION BUSHING I/B LUG O/B ACTUATOR ON RH AILERON. CORRECTIVE ACTION: REPLACED BUSHING I/B LUG O/B ACTUATOR ON RH AILERON AS PER AIRBUS CMM 57-61-21. (0217940)
